MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 core unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg stat results from the cobas 8000 core unit.Two sample tubes with the same sample id were tested and gave differing results.Tube 1 had a result of 1822 miu/ml and a repeat result of 1808 miu/ml tube 2 had a result of <1 miu/ml with a data flag.The result of 1822 miu/ml was believed to be correct.
 
Additional Manufacturer Narrative
Medwatch field d4 expiration date was updated.The field service engineer confirmed the water pressure was within specification.He found the gear pump pressure was high and adjusted it to be within specifications.He cleaned all of the probes and performed adjustments.He checked that the rinse station water levels were within specification.The photomultiplier high voltage (pmt) was adjusted, and analyzer performance testing and blank cell testing passed.Due to the limited information provided, the investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22356958
Report Number1823260-2025-01983
Device Sequence Number18332876
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08890587190
Device Lot Number8210800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale